Vol. 317, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Geometry of nontransitive graphs

Josiah Oh and Mark Pengitore

Vol. 317 (2022), No. 2, 423–440

We study nontransitive graphs and prove a number of results when they satisfy a coarse version of transitivity. Also, for each finitely generated group G, we produce continuum many pairwise non-quasiisometric regular graphs that have the same growth rate, number of ends, and asymptotic dimension as G.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

transitive graph, quasiisometry, growth rate, number of ends, asymptotic dimension
Mathematical Subject Classification
Primary: 20F18, 20F65, 20F69, 51F30
Received: 1 October 2021
Revised: 22 February 2022
Accepted: 26 February 2022
Published: 14 July 2022
Josiah Oh
The Ohio State University
Columbus, OH
United States
Mark Pengitore
University of Virginia
Charlottesville, VA
United States